# SDR DALA1138623209

- Difficulty date: June 5, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 64,063 hours, 28,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY PATH FLOOR LIGHT SEAT 5C MISSING AND WIRES ARE EXPOSED.  INSTALLED COVER AND LIGHT HARNESS AND TESTS OK.
